# SDR IPXA2024092436192

- Difficulty date: September 17, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 113,351 hours, 19,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT LATCH CLOSED FROM OUTSIDE. DOOR OPERATION NORMAL FROM INSIDE HANDLE OPENED AND CLOSED  THE L1 ENTRY DOOR SEVERAL TIMES FROM THE OUTSIDE AS PER AMM TASK 52-11-00-862-007,008 AND NO PROBLEMS FOUND. THIS CLEARS DMI, PLACARDS REMOVED REF MEL 52-11-1-1
